# SDR RAIA00212354

- Difficulty date: December 15, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 7,499 hours, 6,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-PIT- EMERGENCY PATH LIGHTING INOP.  RECONNECTED EMERGENCY PATH LIGHTING ELECTRICAL CONNECTOR, OPS CHECK OK.
